Constrictive pericarditis after myocardial infarction. Sequela of anticoagulant-induced hemopericardium

Amin H. Karim, Joseph Salomon

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Hemopericardium developed following adequate (and not excessive) anticoagulation in a patient with acute transmural anterior myocardial infarction and an early pericardial friction rub. Drainage of a bloody effusion by pericardiocentesis did not prevent progression to constrictive pericarditis within one year. The clinical features of this case and of the only two other similar occurrences reported in the medical literature are described and lead to a discussion of therapeutic and preventive measures.

Original languageEnglish (US)
Pages (from-to)389-390
Number of pages2
JournalThe American journal of medicine
Volume79
Issue number3
DOIs
StatePublished - Jan 1 1985

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Constrictive pericarditis after myocardial infarction. Sequela of anticoagulant-induced hemopericardium'. Together they form a unique fingerprint.

Cite this